# SDR 2003UALA00292

- Difficulty date: February 18, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N957UA
- Make and model: Boeing 737522
- Aircraft serial: 26707
- Aircraft time: 27,691 hours, 17,649 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 188 LT FUSELAGE FRAME CRACKED IN RADIUS ON AFT SIDE AT WL 208.   MAJOR REPAIR ACCOMPLISHED. MANUFACTURED & INSTALLED REPAIR ANGLES.
